# SDR AALA991933

- Difficulty date: December 14, 1999
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N877AA
- Make and model: Boeing 727223
- Aircraft serial: 21389
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - FOUND EMERGENCY EXIT LIGHT SIGN ABOVE COCKPIT DOOR IS DIM, E-583095020.  INSTALLED SERVICEABLE LTG 5192 WORK ACCOMPLISHED PER MM 33-50-101-2.  (M)
